# SDR DXTA200501027

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 432 hours, 353 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION GOING INTO SUN, THE GEAR LIGHTS INDICATED 2 GREEN 1 RED.  THE LT MAIN WAS NOT INDICATING GREEN.  TURNED OUT OF THE VALLEY TO RUN THE EMERGENCY CHECKLIST ABOUT ONE MINUTE AFTER THE INITIAL GEAR EXTENSION THE LEFT MAIN INDICATED GREEN.  ITEM IS UNDER INVESTIGATION.
